444
Views
54
CrossRef citations to date
0
Altmetric
Original Articles

Chebyshev finite difference method for Fredholm integro-differential equation

&
Pages 123-130 | Received 14 Oct 2006, Accepted 25 Mar 2007, Published online: 31 Dec 2007
 

Abstract

A Chebyshev finite difference method has been proposed in order to solve linear and nonlinear second-order Fredholm integro-differential equations. The approach consists of reducing the problem to a set of algebraic equations. This method can be regarded as a nonuniform finite difference scheme. Some numerical results are also given to demonstrate the validity and applicability of the presented technique.

Acknowledgements

The research of the second author is supported by the University of Kashan. A. Saadatmandi would like to thank the Research Council of the University of Kashan for this kind support.

Additional information

Notes on contributors

Abbas Saadatmandi

Email: [email protected]

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,129.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.